MAUDE Adverse Event Report: ORTHALIGN, INC. KNEEALIGN 2; SURGICAL NAVIGATION SYSTEM

ORTHALIGN, INC. KNEEALIGN 2; SURGICAL NAVIGATION SYSTEM
Model Number 133632
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, the surgeon questioned varus/valgus accuracy of femoral cut.Reporter was in the case and everything went as it should.The surgeon redid the move three times and kept getting the same result and he felt the 0.0 was cutting valgus into the cut.He then went to 1.0 varus to play on the safe side and proceeded to cut the femur and still felt it was cutting valgus into the femur.The case ended up good however he didn't like the femoral cut and was questioning the accuracy.Surgeon's other two cases today had no issues.[the surgeon] did not go and make a revision cut he continued with the procedure and made up for the valgus in other areas.
 
Additional Manufacturer Narrative
The device was returned to orthalign for evaluation by an orthalign engineer.The complaint was confirmed as the logs showed the customer approaching 0 deg v/v as reported.The returned device passed all functional testing.The root cause was determined to be misinterpretation of the oa+ system.Orthalign will continue to monitor similar events and take action if necessary.No further action required at this time.

Brand Name
KNEEALIGN 2
Common Device Name
SURGICAL NAVIGATION SYSTEM
Manufacturer (Section D)
ORTHALIGN, INC.
153 technology
irvine CA 92618
Manufacturer (Section G)
ORTHALIGN, INC,
153 technology
irvine CA 92618
Manufacturer Contact
karyl haskell
153 technology
irvine, CA 92618
MDR Report Key24241763
Report Number3007521480-2026-00002
Device Sequence Number18387637
Product Code OLO
UDI-Device Identifier00858704006015
UDI-Public00858704006015
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K163379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number133632
Device Catalogue Number133632
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown